# SDR SWIA201541391

- Difficulty date: July 16, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 32,574 hours, 19,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE FWD SKIN OF FS 202.75 AND ABOVE STRINGER 14R.  REPAIRED UPPER RT SKIN FROM FS 202.75 TO FS 193.00, WL79.5 TO BL 0.0 IAW SRM AND STS EA.
